# SDR FDEA202109232387

- Difficulty date: September 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZAGA38763
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD 187EF DAMAGED FABRICATED NEW FLOOR BOARD SRZAGA3876-3
